Alert archive / Ohio / River Flood Warnings in 2012
River Flood Warning 11, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jan 27, 2012, 3:35 AM EST for Stark County, Ohio. It took effect at Jan 27, 2012, 5:59 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2012, 3:35 AM EST (08:35 UTC)
- In effect from
- Jan 27, 2012, 5:59 AM EST
- Expired
- Jan 27, 2012, 3:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
County Stark County, OH
The radar
The Cleveland radar (KCLE), 78 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nimishillen Creek at North Industry (NHSO1). The gauge peaked at 8.08 ft at Jan 27, 2012, 12:00 PM EST.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03118500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
491 WGUS41 KCLE 270835 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 335 AM EST FRI JAN 27 2012 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... NIMISHILLEN CREEK NEAR NORTH INDUSTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC151-271635- /O.NEW.KCLE.FL.W.0011.120127T1059Z-120127T1837Z/ /NHSO1.1.ER.120127T1059Z.120127T1200Z.120127T1237Z.NO/ 335 AM EST FRI JAN 27 2012 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY * FROM EARLY THIS MORNING UNTIL THIS AFTERNOON * AT 3:00 AM FRIDAY THE STAGE WAS...7.1 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY SUNRISE AND CONTINUE TO RISE TO NEAR 8.3 FEET BY MID MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON. * AT 8.5 FEET...CHEYENNE STREET FLOODED AND IMPASSABLE. ARBORETUM CIRCLE THREATENED BY FLOOD WATERS. $$
4 follow-up statements
310 WGUS81 KCLE 271149 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 649 AM EST FRI JAN 27 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... BLACK RIVER AT ELYRIA CUYAHOGA RIVER AT INDEPENDENCE GRAND RIVER AT PAINESVILLE SCIOTO RIVER NEAR LARUE SCIOTO RIVER NEAR PROSPECT KILLBUCK CREEK NEAR KILLBUCK ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... NIMISHILLEN CREEK NEAR NORTH INDUSTRY MAHONING RIVER AT YOUNGSTOWN PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC093-271949- /O.EXT.KCLE.FL.W.0013.120127T1152Z-120128T1428Z/ /ELRO1.1.ER.120127T1152Z.120128T0000Z.120128T0828Z.NO/ 649 AM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA. * UNTIL SATURDAY MORNING. * AT 6:00 AM FRIDAY THE STAGE WAS 9.4 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNRISE AND CONTINUE TO RISE TO NEAR 10.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC035-271949- /O.EXT.KCLE.FL.W.0009.120127T1158Z-120128T0133Z/ /INDO1.1.ER.120127T1158Z.120127T1800Z.120127T1933Z.NO/ 649 AM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE CUYAHOGA RIVER AT INDEPENDENCE. * UNTIL THIS EVENING. * AT 6:30 AM FRIDAY THE STAGE WAS 15.8 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNRISE AND CONTINUE TO RISE TO NEAR 16.4 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON. * AT 16.0 FEET...FLOODWATERS BEGIN ENCROACHING ON CANAL ROAD IN THE VILLAGE OF VALLEY VIEW. $$ OHC085-271949- /O.EXT.KCLE.FL.W.0010.120127T1141Z-120128T1800Z/ /PNVO1.1.ER.120127T0904Z.120127T1030Z.120128T1200Z.NO/ 649 AM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE. * UNTIL SATURDAY AFTERNOON. * AT 5:30 AM FRIDAY THE STAGE WAS 8.4 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CREST NEAR 8.5 FEET THIS MORNING THEN FALL TO BELOW FLOOD STAGE BY SATURDAY MORNING. * AT 8.5 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$ OHC101-271949- /O.EXT.KCLE.FL.W.0007.120127T1141Z-000000T0000Z/ /LARO1.1.ER.120127T0921Z.120128T0000Z.000000T0000Z.NO/ 649 AM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE. * UNTIL FURTHER NOTICE. * AT 6:00 AM FRIDAY THE STAGE WAS 11.3 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY THIS EVENING THEN BEGIN FALLING. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. $$ OHC101-271949- /O.EXT.KCLE.FL.W.0008.120127T1141Z-000000T0000Z/ /PRGO1.1.ER.120127T0905Z.120128T1800Z.000000T0000Z.NO/ 649 AM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT. * UNTIL FURTHER NOTICE. * AT 6:00 AM FRIDAY THE STAGE WAS 9.2 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.1 FEET BY SUNDAY MORNING THEN BEGIN FALLING. * AT 10.0 FEET...HIGHWAY 203 IS INACCESSIBLE NORTH OF PROSPECT. FLOODING OCCURS NEAR ELM STREET IN NORTHERN PARTS OF PROSPECT. * AT 9.0 FEET...WATER INUNDATES LOW PORTIONS OF HIGHWAY 203 NORTH OF PROSPECT. $$ OHC075-169-271949- /O.EXT.KCLE.FL.W.0006.120127T1141Z-000000T0000Z/ /KILO1.1.ER.120127T1007Z.120128T1200Z.000000T0000Z.NO/ 649 AM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * FROM THIS MORNING UNTIL FURTHER NOTICE. * AT 6:00 AM FRIDAY THE STAGE WAS 15.1 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY SATURDAY MORNING THEN BEGIN FALLING. * AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621... STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES COUNTY FAIRGROUNDS INUNDATED. * AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED. $$ OHC151-271837- /O.CON.KCLE.FL.W.0011.000000T0000Z-120127T1837Z/ /NHSO1.1.ER.120127T1134Z.120127T1200Z.120127T1237Z.NO/ 649 AM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY. * AT 6:00 AM FRIDAY THE STAGE WAS 7.6 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE TO NEAR FLOOD STAGE THIS MORNING THEN FALL BELOW FLOOD STAGE BY THIS AFTERNOON. * AT 8.0 FEET...CREEK OUT OF BANKS. THREATENING LOW LYING ROADS BETWEEN NORTH INDUSTRY AND HOWENSTINE. $$ OHC099-271948- /O.CON.KCLE.FL.W.0012.120127T1746Z-120128T1200Z/ /YGWO1.1.ER.120127T1746Z.120128T0000Z.120128T0600Z.NO/ 649 AM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT YOUNGSTOWN. * FROM THIS AFTERNOON TO SATURDAY MORNING. * AT 6:00 AM FRIDAY THE STAGE WAS 9.7 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 10.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE TONIGHT. * AT 10.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR YOUNGSTOWN. LOW LYING SECONDARY ROADS MAY BE FLOODED. $$
854 WGUS81 KCLE 271450 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 949 AM EST FRI JAN 27 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... CUYAHOGA RIVER AT INDEPENDENCE GRAND RIVER AT PAINESVILLE NIMISHILLEN CREEK NEAR NORTH INDUSTRY MAHONING RIVER AT YOUNGSTOWN BLACK RIVER AT ELYRIA SCIOTO RIVER NEAR LARUE SCIOTO RIVER NEAR PROSPECT KILLBUCK CREEK NEAR KILLBUCK MAHONING RIVER AT LEAVITTSBURG PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC093-272249- /O.CON.KCLE.FL.W.0013.000000T0000Z-120128T1602Z/ /ELRO1.1.ER.120127T1115Z.120127T1900Z.120128T1002Z.NO/ 949 AM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA. * AT 9:00 AM FRIDAY THE STAGE WAS 10.2 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. * AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN ELYRIA. FORD ROAD MAY BE CLOSED FOR HIGH WATER. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC035-272248- /O.EXT.KCLE.FL.W.0009.000000T0000Z-120128T0000Z/ /INDO1.1.ER.120127T1800Z.120127T1800Z.120127T1800Z.NO/ 949 AM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE CUYAHOGA RIVER AT INDEPENDENCE. * AT 9:30 AM FRIDAY THE STAGE WAS 15.8 FEET. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS AFTERNOON. * AT 16.0 FEET...FLOODWATERS BEGIN ENCROACHING ON CANAL ROAD IN THE VILLAGE OF VALLEY VIEW. $$ OHC085-272248- /O.EXT.KCLE.FL.W.0010.000000T0000Z-000000T0000Z/ /PNVO1.1.ER.120127T0904Z.120127T1100Z.000000T0000Z.NO/ 949 AM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE. * AT 7:30 AM FRIDAY THE STAGE WAS 8.4 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 8.2 FEET BY SATURDAY MORNING. * AT 8.5 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$ OHC101-272248- /O.CON.KCLE.FL.W.0007.000000T0000Z-000000T0000Z/ /LARO1.1.ER.120127T0921Z.120128T0000Z.000000T0000Z.NO/ 949 AM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE. * AT 9:00 AM FRIDAY THE STAGE WAS 11.7 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY THIS EVENING THEN BEGIN FALLING. * AT 13.0 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. FLOODWATERS WILL SPREAD TO EAST VINE STREET. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. $$ OHC101-272248- /O.CON.KCLE.FL.W.0008.000000T0000Z-000000T0000Z/ /PRGO1.1.ER.120127T0905Z.120129T0000Z.000000T0000Z.NO/ 949 AM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT. * AT 9:00 AM FRIDAY THE STAGE WAS 9.2 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.1 FEET BY SUNDAY MORNING THEN BEGIN FALLING. * AT 9.0 FEET...WATER INUNDATES LOW PORTIONS OF HIGHWAY 203 NORTH OF PROSPECT. $$ OHC075-169-272248- /O.CON.KCLE.FL.W.0006.000000T0000Z-000000T0000Z/ /KILO1.1.ER.120127T1007Z.120128T1200Z.000000T0000Z.NO/ 949 AM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * AT 9:00 AM FRIDAY THE STAGE WAS 15.4 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY SATURDAY MORNING THEN BEGIN FALLING. * AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621... STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES COUNTY FAIRGROUNDS INUNDATED. $$ OHC151-272248- /O.EXT.KCLE.FL.W.0011.000000T0000Z-120128T0244Z/ /NHSO1.1.ER.120127T1403Z.120127T1800Z.120127T2044Z.NO/ 949 AM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY. * AT 9:00 AM FRIDAY THE STAGE WAS 8.0 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 8.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT 9.0 FEET...LOW LYING PORTIONS OF CHEYENNE STREET, SOUTHEAST SPARTA AVENUE, AND ALLENFORD AVENUE THREATENED. * AT 8.5 FEET...CHEYENNE STREET FLOODED AND IMPASSABLE. ARBORETUM CIRCLE THREATENED BY FLOOD WATERS. $$ OHC155-272248- /O.CON.KCLE.FL.W.0014.120127T2308Z-120128T2100Z/ /LEAO1.1.ER.120127T2308Z.120128T0600Z.120128T1500Z.NO/ 949 AM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT LEAVITTSBURG. * FROM THIS EVENING TO SATURDAY AFTERNOON. * AT 9:00 AM FRIDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 10.5 FEET BY LATE TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING. * AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF LEAVITTSBURG. $$ OHC099-272248- /O.EXT.KCLE.FL.W.0012.120127T1443Z-120128T1320Z/ /YGWO1.1.ER.120127T1415Z.120128T0000Z.120128T0720Z.NO/ 949 AM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT YOUNGSTOWN. * FROM THIS MORNING TO SATURDAY MORNING. * AT 9:00 AM FRIDAY THE STAGE WAS 10.0 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 10.6 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE TONIGHT. * AT 10.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR YOUNGSTOWN. LOW LYING SECONDARY ROADS MAY BE FLOODED. $$
896 WGUS81 KCLE 271745 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1245 PM EST FRI JAN 27 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... GRAND RIVER AT PAINESVILLE SCIOTO RIVER NEAR LARUE BLACK RIVER AT ELYRIA SCIOTO RIVER NEAR PROSPECT KILLBUCK CREEK NEAR KILLBUCK NIMISHILLEN CREEK NEAR NORTH INDUSTRY MAHONING RIVER AT LEAVITTSBURG MAHONING RIVER AT YOUNGSTOWN EAGLE CREEK AT PHALANX STATION PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC093-280145- /O.CON.KCLE.FL.W.0013.000000T0000Z-120128T1602Z/ /ELRO1.1.ER.120127T1115Z.120127T1900Z.120128T1002Z.NO/ 1245 PM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA. * AT 12:00 PM FRIDAY THE STAGE WAS 10.6 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. * AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN ELYRIA. FORD ROAD MAY BE CLOSED FOR HIGH WATER. $$ OHC085-280145- /O.EXT.KCLE.FL.W.0010.000000T0000Z-120128T0953Z/ /PNVO1.1.ER.120127T0904Z.120127T1100Z.120128T0353Z.NO/ 1245 PM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE. * AT 11:30 AM FRIDAY THE STAGE WAS 7.6 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO RISE TO NEAR 8.3 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT. * AT 8.5 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$ OHC101-280144- /O.EXT.KCLE.FL.W.0007.000000T0000Z-120129T0300Z/ /LARO1.1.ER.120127T0921Z.120128T0000Z.120128T2100Z.NO/ 1245 PM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE. * AT 12:00 PM FRIDAY THE STAGE WAS 12.1 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. $$ OHC101-280144- /O.CON.KCLE.FL.W.0008.000000T0000Z-000000T0000Z/ /PRGO1.1.ER.120127T0905Z.120129T0000Z.000000T0000Z.NO/ 1245 PM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT. * AT 12:00 PM FRIDAY THE STAGE WAS 9.3 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY EARLY SUNDAY MORNING THEN BEGIN FALLING. * AT 10.0 FEET...HIGHWAY 203 IS INACCESSIBLE NORTH OF PROSPECT. FLOODING OCCURS NEAR ELM STREET IN NORTHERN PARTS OF PROSPECT. $$ OHC075-169-280144- /O.CON.KCLE.FL.W.0006.000000T0000Z-000000T0000Z/ /KILO1.1.ER.120127T1007Z.120128T1200Z.000000T0000Z.NO/ 1245 PM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * AT 12:00 PM FRIDAY THE STAGE WAS 15.7 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY SATURDAY MORNING THEN BEGIN FALLING. * AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621... STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES COUNTY FAIRGROUNDS INUNDATED. $$ OHC151-280144- /O.CON.KCLE.FL.W.0011.000000T0000Z-120128T0244Z/ /NHSO1.1.ER.120127T1430Z.120127T1800Z.120127T2044Z.NO/ 1245 PM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY. * AT 12:00 PM FRIDAY THE STAGE WAS 8.1 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON. * AT 8.5 FEET...CHEYENNE STREET FLOODED AND IMPASSABLE. ARBORETUM CIRCLE THREATENED BY FLOOD WATERS. $$ OHC155-280144- /O.CON.KCLE.FL.W.0014.120127T2308Z-120128T2100Z/ /LEAO1.1.ER.120127T2308Z.120128T0600Z.120128T1500Z.NO/ 1245 PM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT LEAVITTSBURG. * FROM THIS EVENING TO SATURDAY AFTERNOON. * AT 12:00 PM FRIDAY THE STAGE WAS 9.4 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 10.5 FEET BY LATE TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING. * AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF LEAVITTSBURG. $$ OHC099-280144- /O.CON.KCLE.FL.W.0012.000000T0000Z-120128T1320Z/ /YGWO1.1.ER.120127T1500Z.120128T0000Z.120128T0720Z.NO/ 1245 PM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT YOUNGSTOWN. * AT 12:00 PM FRIDAY THE STAGE WAS 10.5 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.6 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TONIGHT. * AT 10.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR YOUNGSTOWN. LOW LYING SECONDARY ROADS MAY BE FLOODED. $$ OHC155-280144- /O.CON.KCLE.FL.W.0015.120127T1909Z-120128T1436Z/ /PHAO1.1.ER.120127T1909Z.120128T0200Z.120128T0836Z.UU/ 1245 PM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK AT PHALANX STATION. * UNTIL SATURDAY MORNING. * AT 12:00 PM FRIDAY THE STAGE WAS 9.2 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 10.6 FEET BY TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. * AT 9.5 FEET...BARCLEY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE THREATENED. $$
551 WGUS81 KCLE 272000 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 300 PM EST FRI JAN 27 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... NIMISHILLEN CREEK NEAR NORTH INDUSTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC151-272030- /O.CAN.KCLE.FL.W.0011.000000T0000Z-120128T0244Z/ /NHSO1.1.ER.120127T1430Z.120127T1630Z.120127T1745Z.NO/ 300 PM EST FRI JAN 27 2012 THE FLOOD WARNING IS CANCELLED FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY. * AT 2:00 PM FRIDAY THE STAGE WAS 7.7 FEET. * FLOOD STAGE IS 8.0 FEET. * FELL BELOW FLOOD STAGE AT 12:45 PM FRIDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.2 FEET BY SATURDAY MORNING. * AT 8.0 FEET...CREEK OUT OF BANKS. THREATENING LOW LYING ROADS BETWEEN NORTH INDUSTRY AND HOWENSTINE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jan 26, 11:38 PM EST, 3 hours 57 minutes earlier.
Area forecast discussion, Jan 26, 11:38 PM EST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1138 PM EST THU JAN 26 2012
.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL TRACK THROUGH THE OHIO VALLEY TONIGHT
THEN TO THE NEW ENGLAND STATES ON FRIDAY. HIGH PRESSURE WILL BUILD
OVER THE AREA LATE FRIDAY INTO FRIDAY NIGHT. ANOTHER CLIPPER
SYSTEM WILL TRACK THROUGH THE CENTRAL GREAT LAKES ON SATURDAY...
PULLING A COLD FRONT ACROSS NORTHERN OHIO.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
STATIONARY FRONT IS NOW PARKED ON THE LAKE SHORE JUST SOUTH OF
TOLEDO AND ERIE. STILL SOME REPORTS OF DENSE FOG INLAND AWAY FROM
THE LAKE AT THIS TIME. FOG REMAINS VERY PATCHY SO WILL NOT ISSUE A
DENSE FOG ADVISORY. TEMPERATURES CONTINUE TO WARM INTO THE 40S. I
BUMPED HOURLY TEMPERATURES UP TO THE LOWER AND MIDDLE 40S THROUGH
ABOUT 06Z AND THEN START TO DROP THEM DOWN A BIT AFTERWARD AS LOW
TRACKS TO JUST SOUTH OF YOUNGSTOWN BY 06Z AND PULLS IN SOME COLD AIR
ADVECTION. STILL EXPECTING PRECIPITATION TO CHANGE OVER TO SNOW FROM
NORTHWEST TO SOUTHEAST.
EXTENSIVE RAIN CONTINUES TO MOVE NORTHEAST ACROSS THE FORECAST
AREA. NOT REAL COMFORTABLE WITH THE IDEA THAT STREAMS ARE ALREADY
RUNNING NEAR OR AT BANKFUL. EXPECTING AT LEAST A HALF AN INCH OR MORE
OF RAIN OUT OF THE RAIN MOVING THROUGH THE AREA. I ALREADY SENT
THE ZONES SO PLEASE HOLD OFF ON USING THEM AT THE MOMENT. WILL
HOIST A FLOOD WATCH FROM MARION NORTHEAST TO LORAIN COUNTY EAST.
CORRECTED ZONES WILL BE OUT SHORTLY. SORRY FOR ANY CONFUSION THIS
MAY CAUSE.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
PRECIPITATION WILL BE TRANSITIONING BACK OVER TO SNOW FOR METRO
CLEVELAND AND AREAS TO THE EAST DURING THE MORNING COMMUTE. THE WET
GROUND AND TEMPS NEAR FREEZING MAY REDUCE HOW MUCH SNOW IS ABLE
TO STICK TO ROADWAYS AND EXPECTING UP TO AN INCH OF SNOW FOR THE
CLEVELAND AREA...NEAR 2 INCHES FOR THE HIGHER TERRAIN IN NW
PENNSYLVANIA ON FRIDAY MORNING. SOME ENHANCED CONVERGENCE IS EXPECTED
ALONG THE LAKE ERIE SHORELINE BUT THE AIRMASS DOES NOT COOL ENOUGH
FOR PURE LAKE EFFECT. MID-LEVEL DEFORMATION DOES LINGER INTO
FRIDAY MORNING TOWARDS NW PENNSYLVANIA AND CONTRIBUTING TO MINOR
ACCUMULATIONS IN THE UPSLOPE FLOW. OTHERWISE SURFACE RIDGE BUILDS
IN QUICKLY ON FRIDAY AFTERNOON AND EXPECTING PRECIPITATION TO QUICKLY
WIND DOWN WITH SOME CLEARING FROM WEST TO EAST.
ANOTHER CLIPPER SYSTEM WILL TRACK ACROSS MICHIGAN ON SATURDAY
PULLING ANOTHER COLD FRONT ACROSS THE AREA. RAISED POPS WITH THIS
SYSTEM AND IT LOOKS LIKE ANOTHER LIGHT/QUICK COATING OF SNOW IS POSSIBLE.
LOWS ON SATURDAY NIGHT WILL DROP BACK TO MORE SEASONAL VALUES IN THE
LOWER 20S BEHIND THE FRONT.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
THE MODELS AGREE AT FIRST WITH A FRONT/UPPER TROF MOVING THROUGH ON
SUNDAY WITH SOME LAKE EFFECT SNOW SHOWERS DEVELOPING FOR THE SNOW
BELT. SNOWFALL AMOUNTS ARE NOT EXPECTED TO BE EXCESSIVE. RIDGE MOVES
ACROSS THE REGION MONDAY AND THEN A WARM FRONT MOVES THROUGH MONDAY
NIGHT. AT THIS TIME IT LOOKS DRY. ANOTHER FRONT WILL MOVE THROUGH
WEDNESDAY NIGHT...THE ECMWF IS A LITTLE FASTER WITH THIS FEATURE. A
THREAT OF SHOWERS WILL START ON TUESDAY AND LINGER INTO THURSDAY.
THE MODELS MAY NOT AGREE FOR WEDNESDAY NIGHT THROUGH THURSDAY NIGHT
BUT THEY BOTH HAVE A WEATHER SYSTEM THAT CAUSES A THREAT OF
PRECIPITATION. TEMPERATURES WILL REMAIN ABOVE NORMAL.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
THE RAIN HAS MADE IT BACK OVER THE AREA. JUST ABOUT EVERY SITE IS
BACK TO IFR. EVEN KERI SHOULD BECOME IFR SHORTLY. WILL TRY TO TIME
THE PRECIP EAST OUT OF THE AREA OVERNIGHT. MODELS CONTINUE TO
SUGGEST THAT THERE WILL BE A 1 TO 3 HOUR PERIOD OF SNOW AT THE
TAIL END OF THE PRECIP. WILL TRY TO ALSO TIME THIS TRANSITION.
THIS SHOULD OCCUR AT KTOL AND KFDY OVERNIGHT AND ALONG THE I-71
CORRIDOR AROUND 12Z. VSBYS WITH THE SNOW WILL BE IFR. EXPECT CIGS
TO GRADUALLY IMPROVE FRIDAY MORNING WITH WESTERN SITES BECOMING
VFR IN THE AFTERNOON. EXPECT ALL BUT KERI TO BE VFR BY 00Z SAT
EXCEPT PERHAPS KERI. LIGHT AND VARIABLE FLOW WILL BECOME W TO NW
AS THE SURFACE LOW EXITS THE REGION. SOME GUSTS TO 20 KNOTS
POSSIBLE DURING THE DAY FRIDAY.
.OUTLOOK...NON VFR POSSIBLE SATURDAY AND AGAIN SUNDAY AND IN THE
SNOW BELT SUNDAY NIGHT INTO MONDAY.
&&
.MARINE...
ONCE THE LOW IS DUE EAST OF LAKE ERIE FRI MORNING SHOULD SEE WNW
FLOW INCREASE TO 15 TO 25 KNOTS AND WAVES TO 4 TO 6 FEET SO EAST OF
THE ISLAND WILL EVENTUALLY NEED A SCA. FLOW WILL DIMINISH BELOW SCA
CRITERIA FOR FRI NIGHT AND BACK TO SSW. THE FAST MOVING PATTERN WILL
BRING A COLD FRONT ACROSS LAKE ERIE SAT MORNING WITH HIGH END SCA
CONDITIONS REDEVELOPING WHILE THE FLOW VEERS TO WEST. THERE MAY BE A
BRIEF TIME WHEN CONDITIONS DROP BELOW SCA CRITERIA BUT ANOTHER COLD
FRONT WILL MOVE THROUGH SUN MORNING WITH MORE SCA CONDITIONS LIKELY.
THE FLOW WILL AGAIN BACK TO SSW FOR MON THROUGH TUE AND WITH 15 TO
20 KNOTS LOOKING MOST LIKELY PROBABLY WILL NOT SEE SCA CONDITIONS AS
AIR TEMPS SHOULD WARM ABOVE LAKE TEMPS TO LESSEN POTENTIAL WAVE
DEVELOPMENT.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 10 AM EST FRIDAY FOR OHZ009>014-018>023-
027>033-036>038-047-089.
PA...FLOOD WATCH UNTIL 10 AM EST FRIDAY FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...KEC
NEAR TERM...LOMBARDY
SHORT TERM...KEC
LONG TERM...KIELTYKA
AVIATION...KUBINA
MARINE...ADAMSHazardous weather outlook, Jan 26, 3:22 PM EST, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 322 PM EST THU JAN 26 2012 OHZ003-006>014-017>019-027-028-036-037-089-PAZ001>003-272030- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-MARION-MORROW- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 322 PM EST THU JAN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TOTAL RAINFALL AMOUNTS FROM CLEVELAND EAST THROUGH TONIGHT SHOULD BE GENERALLY UNDER THREE QUARTERS OF AN INCH. THE RAINFALL WILL BE HIGH ENOUGH TO CAUSE RISES ON RIVERS...STREAMS AND CREEKS...BUT LIKELY NOT ENOUGH TO FLOOD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ020>023-029>033-038-047-272030- MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- HOLMES-KNOX- 322 PM EST THU JAN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. TOTAL RAINFALL AMOUNTS THROUGH TONIGHT FROM MANSFIELD EAST INTO THE YOUNGSTOWN AREA WILL BE AROUND ONE INCH WITH SOME LOCALLY HIGHER AMOUNTS. THIS RAINFALL WILL LEAD TO RISES IN STREAMS...CREEKS AND RIVERS AND SOME MINOR FLOODING MAY OCCUR. SOME ROAD FLOODING IN LOW LYING AREAS IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-272030- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 322 PM EST THU JAN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NEAR GALE FORCE WINDS ARE POSSIBLE ON LAKE ERIE SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 9:58 PM EST | Flood Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 17 more | 9 hr |
| Jan 27, 12:28 AM EST | Areal Flood Advisory | CLE | Ashland, Crawford, Knox, Marion, Morrow, Richland and 1 more | 9 hr |
| Jan 27, 12:37 AM EST | Areal Flood Advisory | CLE | Holmes, Mahoning, Medina, Portage, Stark, Summit and 2 more | 10 hr |
| Jan 27, 1:11 AM EST | River Flood Warning | CLE | Marion | 43 hr |
| Jan 27, 2:22 AM EST | River Flood Warning | CLE | Marion | 4 days |
| Jan 27, 3:02 AM EST | River Flood Warning | CLE | Cuyahoga | 10 hr |
| Jan 27, 3:13 AM EST | River Flood Warning | CLE | Lake | 32 hr |
| Jan 27, 3:56 AM EST | Gale Watch | CLE | 11 hr | |
| Jan 27, 3:56 AM EST | Small Craft Advisory | CLE | 11 hr | |
| Jan 27, 4:41 AM EST | River Flood Warning | CLE | Mahoning | 34 hr |
| Jan 27, 6:13 AM EST | River Flood Warning | CLE | Lorain | 38 hr |
| Jan 27, 9:43 AM EST | River Flood Warning | CLE | Trumbull | 34 hr |
| Jan 27, 12:33 PM EST | River Flood Warning | CLE | Trumbull | 26 hr |
| Jan 27, 3:08 PM EST | Gale Warning | CLE | 37 hr |
Nearby
River Flood Warnings in Ohio, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.